Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundedness of solutions to linear differential equations


Author: Anthony J. Schaeffer
Journal: Bull. Amer. Math. Soc. 74 (1968), 508-511
DOI: https://doi.org/10.1090/S0002-9904-1968-11984-6
Errata, Volume 74: Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1033--1033
MathSciNet review: 0222389
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11984-6

American Mathematical Society